American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] King-Yeung Lam and Daniel Munther. A remark on the global dynamics of competitive systems on ordered Banach spaces. Proc. Amer. Math. Soc. 144 (2016) 1153-1159.
Abstract, references, and article information   
View Article: PDF

[2] Gustaf Gripenberg. On the definition of the cone spectral radius. Proc. Amer. Math. Soc. 143 (2015) 1617-1625.
Abstract, references, and article information   
View Article: PDF

[3] Bas Lemmens and Roger Nussbaum. Continuity of the cone spectral radius. Proc. Amer. Math. Soc. 141 (2013) 2741-2754.
Abstract, references, and article information   
View Article: PDF

[4] Bas Lemmens and Colin Sparrow. A note on periodic points of order preserving subhomogeneous maps. Proc. Amer. Math. Soc. 134 (2006) 1513-1517. MR 2199200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula. Sur les opérateurs de Dunford-Pettis positifs qui sont faiblement compacts. Proc. Amer. Math. Soc. 134 (2006) 1161-1165. MR 2196052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yong-Zhuo Chen. Continuation method for $\alpha$-sublinear mappings. Proc. Amer. Math. Soc. 129 (2001) 203-210. MR 1694453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William Feldman. Nonlinear Carleman operators on Banach lattices. Proc. Amer. Math. Soc. 127 (1999) 2109-2115. MR 1485472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roland Uhl. Ordinary differential inequalities and quasimonotonicity in ordered topological vector spaces. Proc. Amer. Math. Soc. 126 (1998) 1999-2003. MR 1443412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Heinz J. Skala. On the characterization of certain similarly ordered super-additive functionals. Proc. Amer. Math. Soc. 126 (1998) 1349-1353. MR 1476392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Giovanni DiLena, Basilio Messano and Delfina Roux. Rigid sets and nonexpansive mappings. Proc. Amer. Math. Soc. 125 (1997) 3575-3580. MR 1415582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. Sundaresan. Monotone gradients on Banach lattices . Proc. Amer. Math. Soc. 98 (1986) 448-454. MR 857938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David Schmeidler. Integral representation without additivity . Proc. Amer. Math. Soc. 97 (1986) 255-261. MR 835875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yuly A. Saet. Geometrical properties of cones and the comparison of solutions of differential equations . Proc. Amer. Math. Soc. 88 (1983) 533-536. MR 699428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael G. Crandall and Luc Tartar. Some relations between nonexpansive and order preserving mappings . Proc. Amer. Math. Soc. 78 (1980) 385-390. MR 553381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia